MathSciNet Relay Station
MathSciNet bibliographic data
MR732114 (85i:54035) 54F20 (54B15)
Collins, W. Dwayne Monotone decompositions of IUC continua. Trans. Amer. Math. Soc. 282 (1984), no. 2, 699–709.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement